On a class of groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 1, pp. 29-49
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1981_22_1_a6,
author = {Kepka, Tom\'a\v{s}},
title = {On a class of groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--49},
year = {1981},
volume = {22},
number = {1},
mrnumber = {0635975},
zbl = {0481.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1981_22_1_a6/}
}
Kepka, Tomáš. On a class of groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 1, pp. 29-49. http://geodesic.mathdoc.fr/item/AUCMP_1981_22_1_a6/